# SDR AT9900816

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 617 Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLORIDA, FOUND FRAME AT BS 617 RIGHT TO HAVE TEMPORARY REPAIR.  REMOVED AND REPLACED FRAME AT BS 617 RIGHT IAW DC9 SRM 51-30-02 AND 51-30-05.
